MAUDE Adverse Event Report: ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED

ZOLL CIRCULATION, INC. AUTOPULSE®RESUSCITATION SYSTEM; CARDIAC RESUSCITATOR, LINE-POWERED
Model Number 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device associated with this complaint has been received, however, the investigation is pending.A follow-up report will be filed when the investigation has been completed.
 
Event or Problem Description
During the shift check, the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message upon powering on.No patient involvement.
 
Additional Manufacturer Narrative
The reported complaint that the autopulse platform (sn (b)(6)) displayed user advisory (ua) 07 (discrepancy between load 1 and load 2 too large) error message was confirmed during functional testing and review of the archive data.The root cause of the ua07 was the failure of both single point load cells.The archive data indicated ua07 error around the reported event date, thus confirming the customer's reported complaint.The autopulse platform failed initial functional testing due to ua07 displayed upon powering on, thus confirming the customer's reported complaint.Load cell characterization test results confirmed that both load cell modules exceed normal parameters.The load cell modules need to be replaced to address the reported complaint.Waiting for customer approval for repair.Historical complaints were reviewed for service information related to the reported complaint, and there was no previous history of complaints reported for the autopulse platform with serial number (b)(6).

Brand Name
AUTOPULSE®RESUSCITATION SYSTEM
Common Device Name
CARDIAC RESUSCITATOR, LINE-POWERED
Manufacturer (Section D)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC.
2000 ringwood ave.
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave.
san jose, CA 95131
MDR Report Key21280329
Report Number3010617000-2025-00060
Device Sequence Number9320895
Product Code DRM
UDI-Device Identifier00849111065009
UDI-Public00849111065009
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100
Device Catalogue Number8700-0700-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/19/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2025
Supplement Date Received by Manufacturer01/31/2025
Initial Report FDA Received Date01/30/2025
Supplement Report FDA Received Date02/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown